It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Dental Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-10-2003, 05:46 PM   #1
Senior Veteran
(female)
 
Join Date: Sep 2003
Location: USA
Posts: 956
GettingWellAgain HB User
Question Antibiotics making me high

Hello,
I posted about a week ago (under the name Lost&Hopeful probably, I'm now back to Solstice1221 again since I can't have both) about being afraid to take my antibiotics for my infected wisdom teeth because I've had such bad experiences with them. After everyone telling me that I definitely should take them and encouraging me, I finally did. I've been taking them for about three days now, and I feel so high! It's so incredibly annoying. I'm all spacey and out of it and HORRIBLY tired. I feel as though I can't think clearly and I thought maybe it was due to the infection, the the infection didn't make me feel spacey and high like this, it just made me not feel well. This Clindamycin I'm taking is making me a space cadet! Has this ever happened to anyone else? Thanks
__________________
Vestibular problems, CFS, adrenal issues.

 
Old 10-11-2003, 12:47 AM   #2
Senior Member
 
Join Date: Sep 2003
Posts: 194
tryingtofeelgood HB User
Post

I suppose you could be tired because you are fighting an infection. Perhaps getting some vitamins from your local health store to help with immune system A and C are good for this. I would also get some acidophillus which will help restore the normal flora in your intestines. This could also be making you feel sick. Are you on oral antibiotics? For how long?

HTH
__________________
A quitter never wins, and a winner never quits.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Infection after LEEP, on antibiotics, what's next? JDS16 Cancer: Cervical & Ovarian 5 11-12-2010 07:27 PM
Coming off HRT is it making me so sick?? fultime Menopause 2 05-10-2010 03:43 PM
PSA fluctuations - cancer or not? Antibiotics, etc. IADT3since2000 Cancer: Prostate 2 08-05-2008 10:04 AM
Antibiotics - How long do the side effects take to "wear off" matty_boston General Health 8 03-18-2008 11:42 AM
Antibiotics: Forgetting to take them, is it bad? mae13 Open to All Other Health Topics 1 07-24-2007 11:39 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added











All times are GMT -7. The time now is 01:44 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!